Academic
Publications
The Monofactorial Model for Recurrence Risks with Generalized Penetrance

The Monofactorial Model for Recurrence Risks with Generalized Penetrance,10.1002/bimj.4710300214,Biometrical Journal,H. J. Khamis

The Monofactorial Model for Recurrence Risks with Generalized Penetrance  
BibTex | RIS | RefWorks Download
Journal: Biometrical Journal - BIOM J , vol. 30, no. 2, pp. 209-222, 1988
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.